Journal article icon

Journal article

Nonlinear matter wave dynamics with a chaotic potential

Abstract:
An appropriate semiclassical limit for a general cubic nonlinear Schrodinger equation, or Gross-Pitaevskii equation was derived. The derivation was shown to be a Liouville-type equation. Using this derivation, it was demonstrated how an eccentric wave function φ (x) can produce large deviations from the semiclassical limit.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevA.62.023612
Publisher:
American Inst of Physics
Journal:
PHYSICAL REVIEW A More from this journal
Volume:
62
Issue:
2
Pages:
023612-023611
Publication date:
2000-08-01
DOI:
EISSN:
1094-1622
ISSN:
1050-2947
Language:
English
Pubs id:
pubs:12322
UUID:
uuid:ab863536-0e25-4b41-9f03-996ca92e3513
Local pid:
pubs:12322
Source identifiers:
12322
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP